# SDR AUS20030533

- Difficulty date: May 22, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Lear 45LEAR
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 4528203431001
- Condition: Damaged
- Location: Fuel System
- Part time: 1,007 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LOW PRESSURE FUEL SUPPLY LINE LEAKING FROM AREA APPROXIMATELY MIDWAY BETWEEN TWO END FITTINGS. LINE IS IN CONTACT WITH TWO FLEXIBLE TOILET SERVICING LINES IN THIS AREA. SUSPECT TUBE CORRODED THROUGH.   INVESTIGATION BY MANUFACTURER FOUND THE DAMAGE TO BE CAUSED BY ELECTRICAL ARCING FROM THE TOILET SERVICE PANEL SWITCH.
